# SDR EE4Y2024070420377

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 38,524 hours, 24,925 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Zone 200
- Part time: 38,524 hours, 24,925 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACTUAL MAINTENANCE LABOURS, HAS BEEN NOTICED THAT THE REPAIR INSTALLED BETWEEN FR 9 AND FR 11 BETWEEN STR 15L AND STR 18L DOES NOT HAVE THE REPAIR MATERIAL TRACEABILITY DATA. REMOVED EXISTING DOUBLER AS PER ERJ190 SRM PART II 51-41-01 PARAG. 4 FIG. 1 AND 51-41-02 PARAG. 4 FIG. 1. SINCE NOT APPLICABLE DATA WERE FOUND THRU ERJ190 SRM PART II TO REPAIR THE AFFECTED AREA, WE CONTACTED ERJ FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.
